# SDR NWAA083783149

- Difficulty date: August 12, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 01815
- Aircraft time: 16,535 hours, 8,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 32330040074
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EGRESS LIGHTING POWER SUPPLY FAULTS DURING SYSTEM TEST.  REPLACED LT OVERWING EPSU BATTERY PACK, CHECKS GOOD.  (S)
